Equate Pain Relief Ibuprofen Softgels, 200 mg, 160 Ct

Equate Pain Relief Ibuprofen Softgels, 200 mg, 160 Ct

Equate

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Equate Ibuprofen Softgels:Pain relief capsulesTemporarily reduce fever Provides relief for minor aches and pains due to headache, muscular aches, arthritis and menstrual crampsAlso helps to minimize inflammationEasy-to-swallow ibuprofen capsulesSuitable addition to home medical
...more >>

Ingredients

Active Ingredients: Solubilized Ibuprofen Equal to 200 mg Ibuprofen (NSAID). Inactive Ingredients: FD&C Blue 1, Gelatin, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan and Sorbitol.

Always refer to the actual package for the most accurate information